# SDR CA030610004

- Difficulty date: June 3, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Piper PA-30
- Aircraft time: 10,253 hours
- Engine: Lyc IO320B1A
- Propeller: Hartzl HCE2YL2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Conduit
- Part number: 455180
- Condition: Failed
- Location: Mlg
- Component: Main Gear Condu, 455180
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT MAIN GEAR CONDUIT FLEXIBLE OUTER SLEEVE MOVED WITH INNER CABLE EXPOSING 11.0 INCHES OF INNER CABLE. INNER CABLE LOOPED OUT OF EXPOSED AREA. NOW WITH CABLE BEING BENT RT GEAR COULD NOT OVER CENTER FOR DOWN AND LOCKED.
